# SDR DXTA2011111504789

- Difficulty date: November 14, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 9,142 hours, 5,607 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Part number: EM407011
- Part serial: 185
- Condition: Failed
- Location: Rudder
- Part time: 1,242 hours, 754 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 300' AGL ON DEPARTURE , RUDDER LIMIT FAIL B CAS MESSAGE ILLUMINATED.  RUDDER LIMITED TO 79 PERCENT.  R & R LOWER RUDDER LIMITER "B" IAW MM 27-23-00.  PERFORMED OPS CHECKS IAW MM CH 27-20-00.  RUDDER LIMITERS, OPS CHECKED GOOD.
